# SDR SWAA2025020584038

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND RBL21 AFT POSITION FWD CARGO COMPARTMENT 2024-779349 CORRECTED LOCATED 25 RBL. <[01] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS500H AND RBL25 AFT POSITION FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET 109 REV. -;[02] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS500H AND RBL25 AFT POSITION FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A 7505 SHEET 109 REV.
